This is my first time writing to any forum but I feel like I don't know what else to do. I was prescribed vicodin for RLS and it has gotten progressively out of control (vicodin) in the past 6 months. I took the last of my "stash" last night and I feel like I want to die. My husband has the same problem and he is also out. I feel like we might kill each other. We have 19 month old twins to take care of and all I want to do is cry. Any help or encouragement would be appreciated.
Since you have twins to care for, please consider Suboxone for both you and your husband. You can google Suboxone Docs in your area.
It will stop withdrawal, and cravings as well. Just be forewarned that it tends to be addictive as well as opiates. One must taper off of it.
If you look up a member here named patttishan61 and read her profile, it may give you some hope. Patti did a successful Sub taper and can provide some needed info for you. I will alert her to your question.
She is our resident Sub expert.
If you want to quit cold turkey, please google The Thomas Recipe for a list of OTC meds that you will need while in withdrawal.
You have not been on opiates for a long time so the WD should go quickly for you.
Vicodin is very addictive, I know I was addicted to it for 3 years. I found a way out through Suboxone. If you want to know more you can ask me a private question and friend me. I don't want to bore you and everyone about me. I want to tell you and encourage you and your husband that you can be Vicodin free.
If you're thinking the Sub route, look up a psychiatrist that specializes. I found out the hard way not every doctor can prescribe Sub. keep us posted on what is happening, thanks, cathleen
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jun 2009 • 1 answer
Posted 14 Jun 2010 • 2 answers
Posted 21 Mar 2011 • 4 answers
Posted 6 Nov 2011 • 1 answer
Posted 26 Nov 2011 • 6 answers